| Catalog Number |
01.12.23SN |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
12/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 7 years and 4 months after primary, the patient came in reporting pain due to a potted stem.The surgeon revised the stem, head and liner and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22-dec-2023.Lot 157625: (b)(4) items manufactured and released on 26-apr-2016.Expiration date: 2021-04-10.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of the review.